Go to: Joo, J. Website


Teaching Assignment and Office Hours

Name: Dr.Joo, J. Phone: 7641 Off. Loc: 5-324 Email: jcjoo@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
Remark:


Publications

Sno Publications Year Status
[1] Joo, J. and Lee, K. -H, "Pseudo-Hermitian manifolds with automorphism group of maximal dimension," Tohoku Mathematical Journal, vol. 70, no. 4, pp. 487-510, Dec. 2018. 2018 Published
[2] J. -C. Joo, "Semicontinuity theorems for holomorphic and CR automorphism groups", Geometric Complex Analysis, Springer Proceedings in Mathematics and Statistics (2018), 209-217. 2018 Published
[3] Joo, Jae-Cheon, Kim, Kang-Tae, and Schmalz, Gerd, "On the generalization of Forelli's theorem," Mathematische Annalen, vol. 365, no. 3-4, pp. 1187-1200, 2016.   2016 Published
[4] Joo, Jae-Cheon, "A generalization of the Greene-Krantz theorem for semicontinuity property of automorphism groups," Pacific Journal of Mathematics, vol. 285, no. 1, pp. 225-241, 2016.   2016 Published
[5] Joo, Jae-Cheon and Gaussier, Herve, "Nonsqueezing property for holomorphic symplectic structures," Mathematical Research Letters, vol. 22, no. 3, pp. 729-740, 2015.   2015 Published
[6] Joo, Jae-Cheon, Cho, Hong Rae, and Isralowitz, Joshua, "Toeplitz operators on Fock-Sobolev type spaces," Integral Equations and Operator Theory, vol. 82, pp. 1-32, 2015.   2015 Published
[7] Joo, Jae-Cheon and Lee, Kang-Hyurk, "Subconformal Yamabe equation and automorphism groups of almost CR manifolds," Journal of Geometric Analysis, vol. 25, no. 1, pp. 436-470, 2015.   2015 Published
[8] Joo, J. and Seo, A, "Higher order asymptotic behavior of certain Kahler metrics and uniformization for strongly pseudoconvex domains," Journal of Korean Mathematical Society, vol. 52, no. 1, pp. 113-124, 2015.   2015 Published
[9] Joo, Jae-Cheon, Kim, Kang-Tae, and Schmalz, Gerd, "A generalization of Forelli's theorem," Mathematische Annalen, vol. 355, no. 3, pp. 1171-1176, 2013.   2013 Published
[10] Joo, Jae-Cheon and Choi, Young-Jun, "Uniqueness theorems for CR and conformal mappings," Pacific Journal of Mathematics, vol. 258, no. 2, pp. 257-268, 2012.   2012 Published
[11] Joo, Jae-Cheon, Byun, Jisoo, and Song, Minju, "The characterization of holomorphic vector fields vanishing at an infinite type point," Journal of Mathematical Analysis and Applications, vol. 387, pp. 667-675, 2012.   2012 Published
[12] Joo, Jae-Cheon and Gaussier, Herve, "Extremal discs in almost complex spaces," Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, pp. 759-783, 2010.   2010 Published
[13] Joo, J., "On the Levenberg-Yamaguchi formula for the Robin function," Complex Variables and Elliptic Equations, vol. 54, no. 3-4, pp. 345-353, 2010.   2010 Published
[14] J. Joo, "Generalized Big Picard Theorem for pseudo-hlomorphic maps," Journal of Mathematical Analysis and Applications, vol. 323, pp. 1333-1347, Nov. 2006.   2006 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH202 05 182 Q1 Q2 Q3 Q4 Q5 Q6
MATH445 01 182 F1 E1 E2
MATH201 20 181 Q1 Q2 Q4 Q5
MATH201 23 181 Q1 Q2 Q4 Q5
MATH201 03 173 Q1 Q2 Q3 Q4 Q5
MATH201 04 173 Q1 Q2 Q3 Q4 Q5
MATH201 11 172 Q1 Q2 Q3 Q4 Q5 Q6
MATH533 01 172 E1 F1
MATH102 12 171 Q1 Q2 Q3 Q4 Q5
MATH102 13 171 Q1 Q2 Q3 Q4 Q5
MATH101 13 162 Q1 Q2 Q3 Q4 Q5 Q6
MATH101 14 162 Q1 Q2 Q3 Q4 Q5 Q6


Teachnical Reports

# Title View

[Last Update: 06/08/2019]